# SDR QXEA9700177

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1820
- Condition: Failed
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ANNUNICATORS, CENTER AISLE OVERHEAD LIGHT AT ROW 8 (FWD) AND FORWARD CABIN BULKHEAD SIGNS HAVE INOP LAMPS.  REPLACED LAMPS, OPERATIONAL CHECK GOOD.
